# SDR EE4Y2020111811942

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 63,856 hours, 36,751 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER CHORD AT RSS 224 OPEN HOLE WITH CRACK INDICATION.  NOTE: IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS (REF: JOB: A1J185 NRI: 5-43).
